MAUDE Adverse Event Report: OSTEOMED, LLC QUICK CONNECT RECIPROCATING SAW; HANDPIECE, ROTARY BONE CUTTING

OSTEOMED, LLC QUICK CONNECT RECIPROCATING SAW; HANDPIECE, ROTARY BONE CUTTING
Model Number 450-0241
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed late because of an oversight during the investigation of this complaint in 2021 and subsequent recent review of complaints due to new management and postmarket personnel determined this complaint is mdr reportable.An investigation was not performed as the device has not been returned and device information is not available.
 
Event or Problem Description
During a procedure, the saw broke just below the black part of the saw.No patient harm was reported.

Brand Name
QUICK CONNECT RECIPROCATING SAW
Common Device Name
HANDPIECE, ROTARY BONE CUTTING
Manufacturer (Section D)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer (Section G)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer Contact
elhum wood
3885 arapaho rd
addison, TX 75001
9726774600
MDR Report Key13242771
Report Number2027754-2022-00006
Device Sequence Number4585069
Product Code KMW
UDI-Device Identifier00845694037167
UDI-Public(01)00845694037167(30)1(11)181121
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K971692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number450-0241
Device Catalogue Number450-0241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2021
Initial Report FDA Received Date01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown